# SDR SWAA2022101016065

- Difficulty date: September 22, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 52,234 hours, 31,391 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Broken
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BODY FAIRING SUPPORT ANGLE LOCATED AT BS 500D LT SIDE AT LOWER FUSELAGE 2022-467011 /
